# SDR ASAA2020092133215

- Difficulty date: September 21, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,655 hours, 5,967 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10777
- Condition: Faulted
- Location: Cockpit Temp
- Part time: 44,769 hours, 13,635 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES DURING MASTER CAUTION RECALL, EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  ACCOMPLISHED BITE CHECK OF NR 2 ZONE TEMP CONTROLLER, SHOWS FAULT TCV, REF B737-800 AMM 21-61-21/401.  REMOVED AND REPLACED FLIGHT DECK PRIMARY TEMP CONTROL VALVE.  OPS, LEAK, AND BITE CHECK GOOD.
